MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,54X80

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,54X80
Catalog Number MDT24B54
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air mattress defected the seams came out of the mattress.
 
Additional Manufacturer Narrative
The reported product problem/issue was seam damage; the complaint stated that the air mattress defected and the seams came out of the mattress.The vendor was in contact with the customer, requested additional photos, processed a replacement, and provided call tag(s) to return the defective product; the record states this is a vendor product and the investigation will be done by the vendor or vendor affiliates.The cause code was updated to "unconfirmed defect - sample required to determine cause," and no root cause was identified.There has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,54X80
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50946221
Report Number1417592-2026-54201
Device Sequence Number10451593
Product Code FNM
UDI-Device Identifier10080196371969
UDI-Public10080196371969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24B54
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown